# SDR CALA2012061900407

- Difficulty date: June 18, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N78002
- Make and model: Boeing 777224
- Aircraft serial: 27578
- Aircraft time: 67,392 hours, 7,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Weak
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK L1 CEILING HEADER EMERGENCY LIGHT BATTERY PACK WEAK.  L1 CEILING HEADER EMERGENCY LIGHT BATTERY PACK REPLACED AND TEST NORMAL IAW AMM 33-51-06.
